MathSciNet Relay Station
MathSciNet bibliographic data
MR2812166 (2012f:90035) 90B20 (90B06)
Chen, Bi Yu; Lam, William H. K.; Sumalee, Agachai; Shao, Hu An efficient solution algorithm for solving multi-class reliability-based traffic assignment problem. Math. Comput. Modelling 54 (2011), no. 5-6, 1428–1439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement